Alert archive / Arkansas / Tornado Warnings in 2025

Tornado Warning 40, NWS Tulsa, OK

May 19, 2025Benton County, Arkansas; Delaware County, Oklahoma

NWS Tulsa, OK issued this tornado warning at May 19, 2025, 5:22 PM CDT for Benton County, Arkansas; Delaware County, Oklahoma. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 19, 2025, 5:22 PM CDT (22:22 UTC)
Expired
May 19, 2025, 5:46 PM CDT
In force
24 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Benton County, AR, Delaware County, OK

The radar

The Tulsa radar (KINX), 94 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 19, 12:03 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.4 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2025-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 661 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2025-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 406 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
661 J/kg
Mixed-layer CIN
-274 J/kg
Mixed-layer LCL
773 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
406 m²/s²
0-3 km storm-relative helicity
505 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted.

241 
WFUS54 KTSA 192222
TORTSA
ARC007-OKC041-192300-
/O.NEW.KTSA.TO.W.0040.250519T2222Z-250519T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
522 PM CDT Mon May 19 2025

The National Weather Service in Tulsa has issued a

* Tornado Warning for...
  Northwestern Benton County in northwestern Arkansas...
  Southeastern Delaware County in northeastern Oklahoma...

* Until 600 PM CDT.

* At 522 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 4 miles southwest of Maysville, moving northeast at 55
  mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations in or near the path include...
  Decatur...                        Maysville...
  Hiwasse...                        Miller...
  Cherokee City...                  Gravette...
  Colcord...                        

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3650 9462 3650 9411 3621 9464 3635 9475
      3652 9462
TIME...MOT...LOC 2222Z 226DEG 47KT 3634 9464 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
2 follow-up statements
510 
WWUS54 KTSA 192234
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
534 PM CDT Mon May 19 2025

OKC041-192244-
/O.CAN.KTSA.TO.W.0040.000000T0000Z-250519T2300Z/
Delaware OK-
534 PM CDT Mon May 19 2025

...THE TORNADO WARNING FOR SOUTHEASTERN DELAWARE COUNTY IS
CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 700 PM CDT for northwestern
Arkansas.

&&

LAT...LON 3650 9449 3650 9411 3631 9451 3643 9457
TIME...MOT...LOC 2234Z 238DEG 55KT 3642 9447 

$$

ARC007-192300-
/O.CON.KTSA.TO.W.0040.000000T0000Z-250519T2300Z/
Benton AR-
534 PM CDT Mon May 19 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
NORTHWESTERN BENTON COUNTY...

At 534 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Gravette, moving northeast at 65 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations in or near the path include...
Decatur...                        Gravette...
Hiwasse...                        

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3650 9449 3650 9411 3631 9451 3643 9457
TIME...MOT...LOC 2234Z 238DEG 55KT 3642 9447 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
275 
WWUS54 KTSA 192246
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
546 PM CDT Mon May 19 2025

ARC007-192256-
/O.CAN.KTSA.TO.W.0040.000000T0000Z-250519T2300Z/
Benton AR-
546 PM CDT Mon May 19 2025

...THE TORNADO WARNING FOR NORTHWESTERN BENTON COUNTY IS CANCELLED...

The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 700 PM CDT for northwestern
Arkansas.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Tulsa.

Remember, a Severe Thunderstorm Warning still remains in effect for
most of Benton County until 615 PM CDT.

&&

LAT...LON 3650 9449 3650 9411 3631 9451 3643 9457
TIME...MOT...LOC 2244Z 226DEG 47KT 3653 9433 

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at May 19, 2:55 PM CDT, 2 hours 27 minutes earlier. Its key messages:

  • Issued at 247 PM CDT Sun May 17 2025
  • Severe thunderstorms likely today through early tonight. All severe hazards are possible including large to very large hail (2+ inches), tornadoes (potentially strong), and damaging wind gusts (70-80 mph).
  • Elevated flash flood potential for much of eastern Oklahoma and northwest Arkansas. Flood Watch remains in effect until 7 AM tomorrow.
  • Cooler and drier weather for the middle of next week.
  • Increasing thunderstorm chances by late Wednesday and through the end of the week.
Area forecast discussion, May 19, 2:55 PM CDT, 2 hours 27 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
255 PM CDT Mon May 19 2025

...New SHORT TERM, LONG TERM...

.KEY MESSAGES...
Issued at 247 PM CDT Sun May 17 2025

  - Severe thunderstorms likely today through early tonight. All
    severe hazards are possible including large to very large hail
    (2+ inches), tornadoes (potentially strong), and damaging
    wind gusts (70-80 mph).

  - Elevated flash flood potential for much of eastern Oklahoma
    and northwest Arkansas. Flood Watch remains in effect until 7
    AM tomorrow.

  - Cooler and drier weather for the middle of next week.

  - Increasing thunderstorm chances by late Wednesday and through
    the end of the week.

&&

.SHORT TERM...
(Through tonight)
Issued at 247 PM CDT Mon May 19 2025

Strong to severe thunderstorms will continue to impact the region
through this evening and into the early overnight hours, shifting
east with time. Several storms have tracked across E OK so far
this afternoon, well ahead of the dryline. Additional development
is likely along and ahead of the dryline over the coming hours.
While storms have struggled at times to take full advantage of
the environment early this afternoon, conditions remain favorable
for all severe hazards including large to very large hail (2+ inches),
tornadoes (potentially strong), and damaging wind gusts (70-80
mph). As convective inhibition continues to erode this afternoon,
expect storms will have an easier time utilizing the parameter
space. This is likely already occurring across south-central
Oklahoma with rapidly strengthening convection occurring within
the past hour. Please have multiple ways to receive warnings
today and tonight, as there is potential for high-end impacts for
all locations in eastern Oklahoma and northwest Arkansas.

With fairly widespread coverage expected, storms may congeal into
clusters or linear segments by this evening. This would tend to
favor damaging wind gusts as the primary hazard with time, along
with elevated potential for line-embedded tornadoes given strong
low level shear/ SRH. Storms and associated severe potential will
end from west to east tonight, with the highest concentration of
storms likely exiting our CWA by 3 AM. As the primary trough axis
and frontal boundary moves through mid- late overnight, additional
isolated showers and thunderstorms may redevelop across NE OK and
NW AR. Severe potential will be lower with this activity, but may
still see some severe hail or wind gusts with any stronger cells.

Thunderstorms are likely to produce torrential rainfall today and
tonight as PWATs remain near climatological maximums. With
repeated rounds of storms expected, rainfall totals between 1-4"
are expected, especially across SE OK and NW AR. This is
approaching or exceeding local flash flood guidance and elevated
flash flood potential is noted for much of eastern Oklahoma and
northwest Arkansas. The Flood Watch has been expanded to include
Wagoner, Muskogee, McIntosh, Pittsburg, Latimer, and Pushmataha
counties and remains in effect until 7 AM tomorrow for locations
most at risk of flash flooding. Additionally, area rivers will
experience rises, with a few locations expected to climb into
action or minor flood stage. Please remain alert for any Flash
Flood Warnings and do not attempt to drive through flooded
roadways.

&&

.LONG TERM...
(Tomorrow through Monday)
Issued at 247 PM CDT Mon May 19 2025

Any ongoing showers or storms will move east of the FA by tomorrow
morning as high pressure fills in behind the front. A dry and
pleasant day is in store across the region with increasing
sunshine and highs in the 70s/ lower 80s. By late Wednesday/
Wednesday night, a frontal boundary sags into at least northern
portions of the FA, bringing low shower/ storm chances to the
area. Then, during the day Thursday, a subtle disturbance pushes
into the S Plains bringing additional precip chances across the FA.
Active weather is expected to continue into the weekend as SW
flow aloft sets up with multiple disturbances impacting our area.
While severe weather potential will increase during this period,
it is currently not expected to be as widespread or intense as
today's/ previous days. Heavy rainfall and flooding may become
more of a concern as well with multiple rounds of rain and storms.
Please continue to monitor the forecast over the coming days for
additional details and specifics. Temperatures generally remain
near seasonal averages through the period.

&&

.AVIATION...
(18Z TAFS)
Issued at 101 PM CDT Mon May 19 2025

MVFR cigs continue to overspread most of the region early this
afternoon. There may be a few hours of VFR at a few TAF sites in
the next couple of hours, but confidence on coverage and timing
isn't too high at this time. Thunderstorms are currently flaring
up across the forecast area scattered to numerous storms will
prevail through this evening and possibly through the overnight
period. A mixture of VFR and MVFR should prevail, with periodic
IFR and LIFR possible in storms and heavy rainfall. Storms are
expected to shift east of all TAF sites after midnight, with MVFR
cigs lingering behind the precipitation through at least mid-
morning Tuesday. Ceilings should gradually lift and break apart by
late morning.

Mejia

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   61  77  54  83 /  70   0   0  10
FSM   67  80  56  87 /  90  10   0   0
MLC   63  79  56  86 /  80   0   0   0
BVO   56  76  49  80 /  80   0   0  10
FYV   61  76  52  83 / 100  20   0  10
BYV   62  75  53  79 /  90  20   0  10
MKO   62  75  54  82 /  90   0   0  10
MIO   60  73  50  76 /  90  20   0  10
F10   61  77  54  83 /  80   0   0   0
HHW   66  78  56  84 /  70   0   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Tuesday morning for OKZ049-057-058-062-063-
     067>076.

AR...Flood Watch through Tuesday morning for ARZ001-002-010-011-019-
     020-029.

&&

SHORT TERM...43
LONG TERM....43
AVIATION...67
Hazardous weather outlook, May 19, 1:16 PM CDT, 4 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
116 PM CDT Mon May 19 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-201030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
116 PM CDT Mon May 19 2025

...WIDESPREAD SEVERE WEATHER IMPACTS EXPECTED THROUGH TONIGHT...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Rest of Today and Tonight.
TORNADO.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

SEVERE THUNDERSTORM.
	RISK...Critical.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

HEAVY RAIN AND FLASH FLOOD.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Widespread severe weather is expected through tonight as multiple
rounds of thunderstorms impact the region. Large instability and
shear will support supercells capable of all severe hazards,
including potentially high impact severe hazards such as very
large hail, damaging wind gusts, and numerous tornadoes.

Additionally, rich moisture content will lead to heavy rainfall
and flash flood potential as several rounds of thunderstorms
impact the same locations through tonight. Some areas have seen
recent rainfall of 2-5 inches already over the last two days with
additional heavy rainfall causing localized flash flooding
concerns across the region.

The final round of storms should begin to push through eastern
Oklahoma and into western Arkansas toward the end of the period as
a cold front moves through the region from northwest to
southeast.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
TUESDAY...High Wind Potential.
WEDNESDAY...No Hazards.
THURSDAY...Thunderstorm Potential.
FRIDAY THROUGH SUNDAY...Thunderstorm Potential
                     ...Heavy Rain Potential.

EXTENDED DISCUSSION...
Low to medium thunderstorm chances, including a limited risk of
severe weather, are reintroduced late this week after a couple of
days of dry weather. More rounds of thunderstorms could also again
lead to heavy rainfall and flooding concerns for some locations.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
Emergency management and response agencies should be ready to
respond to impacts from severe weather through tonight.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, May 19, 4:34 PM CDT, 48 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
434 PM CDT Mon May 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 PM     Hail             3 SE Collinsville       36.32N 95.80W
05/19/2025  E1.00 Inch       Rogers             OK   Public

&&

JDS
Local storm report, May 19, 4:49 PM CDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
449 PM CDT Mon May 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     Hail             8 SE Dewey              36.73N 95.81W
05/19/2025  M1.00 Inch       Washington         OK   Public

&&

JDS
Special weather statement, May 19, 4:57 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service Tulsa OK
457 PM CDT Mon May 19 2025

OKZ057-058-061>063-192230-
Craig OK-Rogers OK-Delaware OK-Ottawa OK-Mayes OK-
457 PM CDT Mon May 19 2025

...A STRONG THUNDERSTORM WILL IMPACT CRAIG...NORTHEASTERN ROGERS...
NORTHWESTERN DELAWARE...CENTRAL OTTAWA AND NORTHERN MAYES COUNTIES
THROUGH 530 PM CDT...

At 457 PM CDT, Doppler radar indicated a strong thunderstorm 3 miles
northeast of Adair, moving northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Pensacola...                      Vinita...
Commerce...                       Cherokee State Park...
Bernice State Park...             Langley...
Big Cabin...                      Strang...
Cleora...                         Chelsea...
White Oak...                      Welch...
Fairland...                       Ottawa...
Bernice...                        Adair...
Ketchum...                        Afton...
Miami...                          Narcissa...

This includes Interstate 44 between mile markers 265 and 312.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 700 PM CDT for northeastern
Oklahoma.

&&

LAT...LON 3684 9464 3635 9516 3648 9551 3700 9514
      3700 9502
TIME...MOT...LOC 2157Z 219DEG 45KT 3648 9523

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Mejia
Local storm report, May 19, 5:07 PM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
507 PM CDT Mon May 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 PM     Hail             1 WNW Collinsville      36.37N 95.86W
05/19/2025  M1.50 Inch       Tulsa              OK   NWS Employee

            Lots of quarter to ping pong hail observed.

&&

JDS
Local storm report, May 19, 5:10 PM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
510 PM CDT Mon May 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     Tstm Wnd Gst     2 ENE Copan             36.91N 95.89W
05/19/2025  M62 MPH          Washington         OK   Mesonet

            Measured thunderstorm wind gust of 62 mph at
            the Copan Mesonet.

&&

JDS
Local storm report, May 19, 5:15 PM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
515 PM CDT Mon May 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 PM     Tstm Wnd Dmg     South Coffeyville       36.99N 95.62W
05/19/2025                   Nowata             OK   Emergency Mngr

            Report of trees down in South Coffeyville.

&&

JDS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 2:11 AM CDTFlood WatchTSABenton, Carroll, Madison, Washington24 hr
May 19, 2:55 PM CDTRiver Flood AdvisoryTSACrawford, Franklin34 hr
May 19, 2:55 PM CDTRiver Flood AdvisoryTSAFranklin, Johnson, Logan53 hr
May 19, 4:57 PM CDTSevere Thunderstorm Warning Considerable damage threatTSABenton, Washington48 min
May 19, 5:32 PM CDTSevere Thunderstorm Warning Considerable damage threatTSABenton, Washington43 min
May 19, 5:42 PM CDTTornado WarningTSABenton, Washington27 min
May 19, 6:12 PM CDTSpecial Weather StatementTSABenton33 min
May 19, 6:23 PM CDTSevere Thunderstorm Warning Destructive damage threatTSABenton37 min
May 19, 6:52 PM CDTTornado Warning Tornado observedTSAWashington23 min
May 19, 6:53 PM CDTSevere Thunderstorm Warning Considerable damage threatTSABenton, Washington52 min
May 19, 6:54 PM CDTSevere Thunderstorm Warning Considerable damage threatTSACrawford, Sebastian, Washington51 min
May 18, 8:39 PM CDTSpecial Weather StatementTSAChoctaw, Pushmataha66 min
May 18, 9:25 PM CDTWind AdvisoryTSAChoctaw, Pushmataha3 hr
May 19, 8:13 AM CDTRiver Flood AdvisoryTSAAdair, Cherokee, Delaware59 hr
May 19, 8:13 AM CDTRiver Flood AdvisoryTSAOttawa30 hr
May 19, 8:13 AM CDTRiver Flood AdvisoryTSACherokee6 hr
May 19, 8:14 AM CDTSpecial Weather StatementTSANowata16 min
May 19, 8:26 AM CDTRiver Flood WarningTSALeFlore3 days
May 19, 11:48 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg57 min
May 19, 11:50 AM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha55 min
May 19, 12:34 PM CDTSevere Thunderstorm WarningTSACherokee, McIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg and 1 more56 min
May 19, 12:40 PM CDTSpecial Weather StatementTSALatimer50 min
May 19, 1:10 PM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Rogers, Wagoner50 min
May 19, 1:23 PM CDTSpecial Weather StatementTSARogers, Tulsa37 min
May 19, 1:28 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Rogers, Tulsa, Wagoner and 1 more47 min
May 19, 1:43 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Ottawa62 min
May 19, 1:54 PM CDTSevere Thunderstorm WarningTSACraig, Nowata36 min
May 19, 1:57 PM CDTSpecial Weather StatementTSACreek33 min
May 19, 2:28 PM CDTSevere Thunderstorm WarningTSACraig, Nowata47 min
May 19, 2:38 PM CDTRiver Flood WarningTSAAdair, Delaware30 hr
May 19, 2:38 PM CDTRiver Flood WarningTSACherokee60 hr
May 19, 2:49 PM CDTSevere Thunderstorm Warning Considerable damage threatTSACreek, Okfuskee, Okmulgee41 min
May 19, 2:51 PM CDTRiver Flood WarningTSALeFlore32 hr
May 19, 3:23 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee27 min
May 19, 3:26 PM CDTSevere Thunderstorm Warning Considerable damage threatTSACreek, Okfuskee, Okmulgee, Osage, Rogers, Tulsa and 1 more49 min
May 19, 3:32 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee43 min
May 19, 3:47 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Rogers, Tulsa, Washington43 min
May 19, 3:57 PM CDTSpecial Weather StatementTSAOkfuskee, Okmulgee33 min
May 19, 4:07 PM CDTSevere Thunderstorm WarningTSACherokee, McIntosh, Muskogee, Okmulgee, Rogers, Wagoner38 min
May 19, 4:08 PM CDTSevere Thunderstorm WarningTSACraig, Creek, Mayes, Nowata, Osage, Rogers and 3 more52 min
May 19, 4:27 PM CDTSpecial Weather StatementTSAOkfuskee, Okmulgee33 min
May 19, 4:31 PM CDTSevere Thunderstorm Warning Considerable damage threatTSACherokee, McIntosh, Mayes, Muskogee, Sequoyah, Wagoner44 min
May 19, 4:32 PM CDTSpecial Weather StatementTSAMcIntosh28 min
May 19, 4:36 PM CDTSevere Thunderstorm WarningTSACreek, Muskogee, Okfuskee, Okmulgee, Wagoner39 min
May 19, 4:40 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Osage, Rogers, Washington50 min
May 19, 4:55 PM CDTTornado WarningTSAAdair, Cherokee, Delaware50 min
May 19, 4:57 PM CDTSpecial Weather StatementTSACraig, Ottawa33 min
May 19, 5:07 PM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee, Tulsa, Wagoner53 min
May 19, 5:14 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAPittsburg46 min
May 19, 5:20 PM CDTTornado WarningTSAPittsburg25 min
May 19, 5:28 PM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee, Wagoner47 min
May 19, 5:39 PM CDTAreal Flood AdvisoryTSALatimer, Pittsburg, Pushmataha3 hr
May 19, 5:40 PM CDTTornado Warning Tornado observedTSAPittsburg35 min
May 19, 5:47 PM CDTTornado WarningTSAPittsburg28 min
May 19, 5:50 PM CDTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes, Rogers, Wagoner40 min
May 19, 5:59 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAMuskogee, Okmulgee, Tulsa, Wagoner46 min
May 19, 6:03 PM CDTTornado WarningTSADelaware, Mayes27 min
May 19, 6:08 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee52 min
May 19, 6:08 PM CDTTornado Warning Tornado observedConsiderable damage threatTSAHaskell, Latimer, Pittsburg52 min
May 19, 6:12 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg48 min
May 19, 6:18 PM CDTSevere Thunderstorm WarningTSACherokee, McIntosh, Muskogee, Sequoyah, Wagoner42 min
May 19, 6:19 PM CDTAreal Flood AdvisoryTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg, Sequoyah3 hr
May 19, 6:24 PM CDTTornado WarningTSAAdair, Cherokee, Muskogee, Sequoyah36 min
May 19, 6:28 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAAdair, Cherokee, Delaware, Mayes, Muskogee, Wagoner32 min
May 19, 6:33 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAAdair, Cherokee, Haskell, Latimer, LeFlore, Muskogee and 1 more42 min
May 19, 6:36 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAOsage39 min
May 19, 6:41 PM CDTTornado WarningTSAHaskell, Latimer, LeFlore, Pittsburg25 min
May 19, 6:50 PM CDTTornado WarningTSAAdair, Cherokee25 min

Nearby

Tornado Warnings in Arkansas, 2025Tornado Warnings in Oklahoma, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.